# SDR 97ZZZX3577

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Cover
- Part number: 23055464
- Condition: Defective
- Location: Eng Gearbox
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP STUD FOR TURBINE MOUNT WILL NOT TORQUE.  COVER ONLY HAS 50.1 HOURS SINCE OVERHAULED.  REMOVED AND REPLACED.
